Forum

Changing Medication

I am due to start Tysabri on 31 Dec 2015 and I am currently on Copaxone. Should I stop taking Copaxone now or keep taking it up until i start the new medication. My thinking is to get Copaxone out of my system so the new medication will be absorbed quicker into my body. Can someone please advise?

Thanks

Jon

Hi Jon

I don’t think anyone on here can really answer your question. It’s one for your MS nurse. I know that they sometimes advise a ‘wash out’ period, but as to whether you need a couple of weeks free of Copaxone, it’s anyone’s guess.

If you don’t have an MS nurse, try the Tysabri clinic nurses. They should be able to answer you.

Sue

2 Likes

Hi Jon, I started Tysabri in November. They wanted to make sure I had not had antibiotics before my infusion but we’re happy with me taking my other medication (gabapentin, pregabalin and co-codomol. Please check with ur Neuro or MS nurse first though as the infusion nurses will not give u ur infusion if they are unsure. I wish u all the best with ur treatment.